How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz,
Category: Medical
Satisfied Customers: 590
Experience:  GP training at St helens and knowsely trust (Acute Worcestershire Hospital Trust, Ul
108331350
Type Your Medical Question Here...
Khizra Naz is online now

I have been experiencing headaches, on and off, for a couple

This answer was rated:

Hello. I have been experiencing headaches, on and off, for a couple of weeks now. The headache seems to happen on the right front side of my head.
JA: Have you used any medication for the headaches?
Customer: I have been taken ibruprofen but doesn't really help.
JA: Got it. Have you seen a doctor about the headaches?
Customer: No
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Nothing in my medical history but my grandmother was diagnosed with a malignant brain tumour a decade ago.

Hello My name is***** will try my best to help you today.

And please ignore any phone requests, these are generated automatically by Just Answer beyond my control.

I am sosorry that you are going through this. It must be really bothering for you.

Does light or noise bother you?

How old are you?

Do you have any history of migraines?

Customer: replied 13 days ago.
Light and noise doesn't affect me. I am 27 years old. I have hardly had any strong history of suffering from migraines.

Any weight loss? Any fever, any headache or any weight loss?

Customer: replied 13 days ago.
No sudden weight loss. No fever

Any weakness in the body?

Customer: replied 13 days ago.
Not at all, everywhere else on my body feels fine.

That;s good there are no sinister signs. I think it's just tension headache or migraine. I would advise you to continuous use of paracetamol for couple of days. If not getting better, you can take ibuprofen as well.

Khizra Naz and 5 other Medical Specialists are ready to help you
Customer: replied 13 days ago.
Thanks for your advice.

Can you kindly rate this consult 5, it would be appreciated.